# SDR SWIA2018110245227

- Difficulty date: September 25, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 24,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTTER SKIN TOP PORTION WAS DAMAGED.  REPAIRED PAX DOOR SKIN IAW REO 670-52-11-1044.
